# SDR GTIA2023032037055

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 21,953 hours, 9,456 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT PACK 1 IN FLIGHT 12000FT.-NO CABIN ODOR, SMOKE OR FUME REPORT GIVING. APU ALREADY ON DEFERRAL. PERFORMED TSM 05-50-00-810-831-A & FOUND PACK 1 TO HAVE A FAINT SMELL. SEE L/P 3019388-2 FOR CORRECTIVE ACTION.
